@article{VSGTU_2008_117_2_a6,
author = {V. P. Radchenko and A. A. Usov},
title = {Modified grid method for solving linear differential equation equipped with variable coefficients based on {Taylor} series},
journal = {Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences},
pages = {60--65},
year = {2008},
volume = {117},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/VSGTU_2008_117_2_a6/}
}
TY - JOUR AU - V. P. Radchenko AU - A. A. Usov TI - Modified grid method for solving linear differential equation equipped with variable coefficients based on Taylor series JO - Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences PY - 2008 SP - 60 EP - 65 VL - 117 IS - 2 UR - http://geodesic.mathdoc.fr/item/VSGTU_2008_117_2_a6/ LA - ru ID - VSGTU_2008_117_2_a6 ER -
%0 Journal Article %A V. P. Radchenko %A A. A. Usov %T Modified grid method for solving linear differential equation equipped with variable coefficients based on Taylor series %J Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences %D 2008 %P 60-65 %V 117 %N 2 %U http://geodesic.mathdoc.fr/item/VSGTU_2008_117_2_a6/ %G ru %F VSGTU_2008_117_2_a6
V. P. Radchenko; A. A. Usov. Modified grid method for solving linear differential equation equipped with variable coefficients based on Taylor series. Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences, Tome 117 (2008) no. 2, pp. 60-65. http://geodesic.mathdoc.fr/item/VSGTU_2008_117_2_a6/
[1] Samarskii A. A., Gulin A. V., Chislennye metody, Nauka, M., 1989, 432 pp., ISBN 5–02–013996–3
[2] Samarskii A. A., Nikolaev E. S., Metody resheniya setochnykh uravnenii, Nauka, M., 1978, 591 pp. | MR | Zbl
[3] Bakhvalov N. S., Zhidkov N. P., Kobelkov G. M., Chislennye metody, Laboratoriya bazovykh znanii, M., 2001, 632 pp., ISBN 5–93208–043–4
[4] Zausaev A. F., Zausaev A. A., Diskretnye chislennye metody resheniya obyknovennykh differentsialnykh uravnenii, Uchebnoe posobie, Samarskii gos. tekhn. un-t, Samara, 2006, 88 pp.
[5] Altynbaev F. Kh., Matematicheskoe modelirovanie dvizheniya malykh tel Solnechnoi sistemy na osnove teilorovskikh razlozhenii, Avtoref. dis. $\dots$ kand. fiz.-matem. nauk, 05.13.18, Ulyanovsk, 2005, 16 pp.
[6] Volkov E. A., Chislennye metody, Nauka, M., 1982, 256 pp.
[7] Pavlova G. A., Differentsialnye uravneniya, Sbornik zadach i uprazhnenii, SamGTU, Samara, 2005, 84 pp.